Publication detail

An explicit criterion for the existence of positive solutions of the linear delayed equation $\dot x(t)=-c(t)x(t-\tau(t))$.

BAŠTINEC, J. DIBLÍK, J. ŠMARDA, Z.

Original Title

An explicit criterion for the existence of positive solutions of the linear delayed equation $\dot x(t)=-c(t)x(t-\tau(t))$.

English Title

An explicit criterion for the existence of positive solutions of the linear delayed equation $\dot x(t)=-c(t)x(t-\tau(t))$.

Type

journal article - other

Language

en

Original Abstract

The paper investigates an equation with a single delay. The difference $t - \tau (t)$ is an increasing function. Its purpose is to derive a new explicit integral criterion for the existence of a positive solution. An overview of known relevant criteria is provided and relevant comparisons are also given.

English abstract

The paper investigates an equation with a single delay. The difference $t - \tau (t)$ is an increasing function. Its purpose is to derive a new explicit integral criterion for the existence of a positive solution. An overview of known relevant criteria is provided and relevant comparisons are also given.

Keywords

Linear delayed equation

RIV year

2011

Released

24.11.2011

Publisher

Hindawi Publications

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2011

Number

11

State

US

Pages from

1

Pages to

10

Pages count

10

Documents

BibTex


@article{BUT75103,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="An explicit criterion for the existence of positive solutions of the linear delayed equation $\dot x(t)=-c(t)x(t-\tau(t))$.",
  annote="The paper investigates an equation with a single delay. The difference $t - \tau (t)$  is an increasing function. Its purpose is to derive a new explicit integral criterion for the existence of a positive solution. An overview of known relevant criteria is provided and relevant comparisons are also given.",
  address="Hindawi Publications",
  chapter="75103",
  institution="Hindawi Publications",
  number="11",
  volume="2011",
  year="2011",
  month="november",
  pages="1--10",
  publisher="Hindawi Publications",
  type="journal article - other"
}